Does A Person Taking 60 Mg Cymbalta Experience Numbness In Arms And Hands.

Question

Asked by Jan N.

Does A Person Taking 60 Mg Cymbalta Experience Numbness In Arms And Hands.

Since starting Cymbalta I have had increasing numbness in both arms and hands, worse at times. I also have had a situation where I got up in the middle of the night and did some things, plugged in my iron and used it and then never unplugged it. No side effect for this med states numbness. I am on this med for fibromyalgia and I have had depression, dry mouth, mental problems etc. Should I be asking my physician to get off. I had a severe reaction to Lyceria, neurological where my sentences did not make sense and I did not know who I was. Have grave concerns.

Answer

Hi, Jan. You need to talk to your doctor right away about what's going on. It may or may not have anything to do with the Cymbalta. Are you taking any other medications? Please check this out soon, okay? Your doctor needs to know what's going on and to find out if anything else serious is happening. Good luck, sorry I can't be of more help, but we aren't medical professionals here.